RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 202, Number 7  


Existence and uniqueness of the measure of maximal entropy for the Teichmüller flow on the moduli space of Abelian differentials
A. I. Bufetov, B. M. Gurevich
3
One-parameter semigroups of analytic functions, fixed points and the Koenigs function
V. V. Goryainov, O. S. Kudryavtseva
43
Solvability of the Dirichlet problem for a general second-order elliptic equation
V. Zh. Dumanyan
75
Classification of almost toric singularities of Lagrangian foliations
A. M. Izosimov
95
The relative isoperimetric inequality on a conformally parabolic manifold with boundary
V. M. Kesel'man
117
Curvature and Tachibana numbers
S. E. Stepanov
135
The inverse scattering problem for a discrete Sturm-Liouville equation on the line
A. Kh. Khanmamedov
147
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019